red spot on delts.. 3 days after an injection

  1. Registered User
    BigPHusers11's Avatar
    Join Date
    Feb 2007
    Posts
    254
    Answers
    0

    red spot on delts.. 3 days after an injection


    any ideas...my friend say his shoulder gets red too when he does it...i dont think it is infected but how would i know and how would you treat it...

  2. Registered User
    PumpingIron's Avatar
    Stats
    5'11"  190 lbs.
    Join Date
    Sep 2005
    Posts
    4,690
    Answers
    0


    is it hot to the touch?

    If not, I bet he was injecting something like prop, probably a little too quickly, and was shaking the needle. The pain and redness will pass in a few days. Stretch it as best you can...
  3. Registered User
    PumpingIron's Avatar
    Stats
    5'11"  190 lbs.
    Join Date
    Sep 2005
    Posts
    4,690
    Answers
    0


    And it's spelled amateur, btw...
    •   
       

  4. Registered User
    BigPHusers11's Avatar
    Join Date
    Feb 2007
    Posts
    254
    Answers
    0


    Quote Originally Posted by PumpingIron View Post
    is it hot to the touch?

    If not, I bet he was injecting something like prop, probably a little too quickly, and was shaking the needle. The pain and redness will pass in a few days. Stretch it as best you can...
    i injected quicker but it was test e...and area is not really hot i guess it could be....but no fever and i feel sore but fine..
  5. Registered User
    stxnas's Avatar
    Stats
    5'8"  195 lbs.
    Join Date
    Jan 2006
    Age
    33
    Posts
    9,979
    Answers
    0


    There's a thread on here about injecting and the various methods used to help reduce these sort of "sides", ie. hot shower before injecting, placing your gear in warm water before drawing, warm rag on area of injection before injection, what PI mentioned, stay loose while injecting, etc etc...
    RcB Since 09-06-2011 20:55 EST, Post 49
  6. Registered User
    BigPHusers11's Avatar
    Join Date
    Feb 2007
    Posts
    254
    Answers
    0


    Quote Originally Posted by stxnas View Post
    There's a thread on here about injecting and the various methods used to help reduce these sort of "sides", ie. hot shower before injecting, placing your gear in warm water before drawing, warm rag on area of injection before injection, what PI mentioned, stay loose while injecting, etc etc...
    hey i searched and couldnt find the thread can someone post it up...
  7. Registered User
    stxnas's Avatar
    Stats
    5'8"  195 lbs.
    Join Date
    Jan 2006
    Age
    33
    Posts
    9,979
    Answers
    0


    I can't remember what it was titled...I'll search for it and post back if I can find it, but I threw out quite a few and PI had some ideas too...I'm others can throw out a few more suggestions, right guys?

    EDIT: After a quick search/skim, I think this was the one that I was thinking of: How do you Inject?
    RcB Since 09-06-2011 20:55 EST, Post 49
  •   

      
     

Similar Forum Threads

  1. Red spots on forearm when doing deadlifts (with pics)
    By DoubleM101 in forum Training Forum
    Replies: 15
    Last Post: 04-12-2014, 06:24 PM
  2. Shoulder red two days after injection??
    By hove131 in forum Anabolics
    Replies: 3
    Last Post: 04-14-2012, 06:35 PM
  3. Okay to do cardio day after legs while ON?
    By schwellington in forum Anabolics
    Replies: 6
    Last Post: 09-16-2010, 03:01 PM
  4. advice on a taper with nolva an ai after mdrol
    By cfiggs in forum Post Cycle Therapy
    Replies: 5
    Last Post: 04-21-2010, 12:51 PM
  5. On my 3rd Day of T1 Pro
    By Novi in forum Anabolics
    Replies: 5
    Last Post: 12-19-2003, 02:14 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in